# SDR ALG2005F00076

- Difficulty date: September 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N3188P
- Make and model: Bell 206L-1
- Aircraft serial: 45778
- Engine: Allsn 250C28B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004111
- Part serial: BMC00497
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, TRANSMISSION CHIP LIGHT ILLUMINATED.  PILOT LANDED ASAP AND PERFORMED CHIP PLUG CHECK IAW THE OPS MANUAL PROCEDURE, WHILE IN COMMUNICATION WITH MAINTENANCE.  UPON COMPLETION OF 30 MINUTE PENALITY RUN AND LEAK CHECK, AC WAS FLOWN.  MAINTENANCE INSPECTED CHIP PLUGS AND FILTER..  METAL FOUND DURING THIS INSPECTION GROUND AC FOR TRANSMISSION CHANGE MM. (K)
